Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 17 of 53 found articles
 
 
  Boundary value problems for a mixed-type loaded equation with a characteristic and noncharacteristic line of type change
 
 
Title: Boundary value problems for a mixed-type loaded equation with a characteristic and noncharacteristic line of type change
Author: Baltaeva, Umida
Hayitbayev, Hamrobek
Baltaev, Jamol I.
Appeared in: Journal of applied mathematics and computing
Paging: Volume 70 () nr. 6 pages 5669-5687
Year: 2024-07-25
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 17 of 53 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands